# SDR 2007UALA02894

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 35,247 hours, 4,244 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPARENT UNWANTED FUEL TRANSFER FROM CTR TANK TO TANK NR 3.  FUEL INCREASE FROM 85.6 TO 86.4 IN APPROX 90 MINS HAS HISTORY, CREW ALSO ADVISES THAT NR 3 AFT OVRD GREEN FLOW BAR ON SYNOPTIC IS ILLUMINATED.
